MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39695
Medical Device Problem Codes Difficult to Remove (1528); Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2021 since none was provided.
 
Event or Problem Description
It was reported that guidewire removal difficulty occurred.A 75cm.035 amplatz super stiff guidewire was used for a port placement procedure.During the procedure, the guidewire became lodged in the patient's coronary.The physician was able to withdrawal the wire however the tip became unraveled.The physician was able to pull the wire out completely and feels the patient is recovering well.
 
Additional Manufacturer Narrative
(b3) date of event: updated from (b)(6) 2021 to (b)(6) 2021 as per additional information.
 
Event or Problem Description
It was reported that guidewire removal difficulty occurred.A 75cm.035 amplatz super stiff guidewire was used for a port placement procedure.During the procedure, the guidewire became lodged in the patient's coronary.The physician was able to withdrawal the wire however the tip became unraveled.The physician was able to pull the wire out completely and feels the patient is recovering well.It was further reported that the difficulty in removing the amplatz super stiff guidewire from the patient was due to the device being lodged in the patient's coronary.The procedure was completed with a different device and the patient's status was stable.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11569268
Report Number2134265-2021-03789
Device Sequence Number17043687
Product Code DQX
UDI-Device Identifier08714729295754
UDI-Public08714729295754
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K843017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2023
Device Model Number39695
Device Catalogue Number39695
Device Lot Number0026469851
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1